BibTeX record: journals/jct/Song95

download as .bib file

@article{DBLP:journals/jct/Song95,
  author    = {Sung Y. Song},
  title     = {Class 3 Association Schemes Whose Symmetrizations Have Two Classes},
  journal   = {J. Comb. Theory, Ser. {A}},
  volume    = {70},
  number    = {1},
  pages     = {1--29},
  year      = {1995},
  timestamp = {Mon, 12 Jul 2004 16:09:45 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jct/Song95},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}